# SDR QXEA200800515

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 16,555 hours, 16,601 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2399 - FAINT EXHAUST ODOR COMING FROM THE VENTS.  SMELLED THE SAME WHEN THE BLEEDS ARE TURNED ON TOO SOON AFTER ENGINE START.  FLIGHT CREW SUFFERING FROM HEADACHES AFTER OPERATING AIRCRAFT.  NO VISIBLE SMOKE.  MAINTENANCE LOOKED AT THE CDS FOR FAULTS AND FOUND NONE.  CHECKED THE OIL LEVEL, NO DEFECTS.  RAN ENGINES ONE BLEED AT A TIME, THEN BOTH ON AND NOTED NO ODORS.  CHECKED WITH ONCOMING FLIGHT CREW THAT NO ABNORMAL ODOR WAS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
